# SDR IPXA2023081893953

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 72,231 hours, 17,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL TEST. "MAIN BAT 1 LO". DEFERRED PER MEL 33-50-4 C/W DMP 33-50-4.  R&R EMERGENCY BATTERY SUPPLY IAW AMM 33-51-01 REVERSED DMP 33-50-4 OF CHECK GOOD REMOVED PLACARD THIS CLEARS M811555 MD11 IPC 33-51-01-05
